MAUDE Adverse Event Report: ICU Medical, Inc. TD Torque-Line Catheter, 8F, 5 lumen, 110 cm, RA/RA, Heparin Coated; Catheter, oximeter, fiber-optic

ICU Medical, Inc. TD Torque-Line Catheter, 8F, 5 lumen, 110 cm, RA/RA, Heparin Coated; Catheter, oximeter, fiber-optic
Catalog Number 412370405
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a td torque-line catheter.It was reported that during placement of the thermodilution catheter, the syringe attached to the tubing was found cracked with a broken plunger.The was no reported patient involvement however, no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
TD Torque-Line Catheter, 8F, 5 lumen, 110 cm, RA/RA, Heparin Coated
Common Device Name
Catheter, oximeter, fiber-optic
Manufacturer (Section D)
ICU Medical, Inc.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50867697
Report Number1713468-2026-00010
Device Sequence Number13106363
Product Code DQE
UDI-Device Identifier00840619044039
UDI-Public(01)00840619044039(17)270901(10)14907455
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412370405
Device Lot Number14907455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown